Addendum to "On the groups of cube-free order" [J. Algebra 292 (1) (2005) 122-137]

Heiko Dietrich, Bettina Eick

Research output: Contribution to journalArticleOtherpeer-review

Original languageEnglish
Pages (from-to)247 - 248
Number of pages2
JournalJournal of Algebra
Volume367
DOIs
Publication statusPublished - 2012
Externally publishedYes

Cite this

@article{a732d1159f6f4d2aacdafd26c6cfa0ca,
title = "Addendum to {"}On the groups of cube-free order{"} [J. Algebra 292 (1) (2005) 122-137]",
author = "Heiko Dietrich and Bettina Eick",
year = "2012",
doi = "10.1016/j.jalgebra.2012.06.014",
language = "English",
volume = "367",
pages = "247 -- 248",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Elsevier",

}

Addendum to "On the groups of cube-free order" [J. Algebra 292 (1) (2005) 122-137]. / Dietrich, Heiko; Eick, Bettina.

In: Journal of Algebra, Vol. 367, 2012, p. 247 - 248.

Research output: Contribution to journalArticleOtherpeer-review

TY - JOUR

T1 - Addendum to "On the groups of cube-free order" [J. Algebra 292 (1) (2005) 122-137]

AU - Dietrich, Heiko

AU - Eick, Bettina

PY - 2012

Y1 - 2012

U2 - 10.1016/j.jalgebra.2012.06.014

DO - 10.1016/j.jalgebra.2012.06.014

M3 - Article

VL - 367

SP - 247

EP - 248

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -